# SDR UALA2009113003697

- Difficulty date: November 30, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 23,901 hours, 10,682 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST DISPLAYED MESSAGE *33-51-38 EPSU BATTERY AFT L*.  REPLACED BATTERY PACK AT EPSU AFT LEFT, OPS TEST GOOD.
